MAUDE Adverse Event Report: AIRLIFE OY MEDISORB; MULTI-ABSORBER ORIGINAL, DISPOSABLE,,

AIRLIFE OY MEDISORB; MULTI-ABSORBER ORIGINAL, DISPOSABLE,,
Model Number M1173310
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that it seems that just a small amount of purple color in the absorber is affecting the inspiratory flow rate settings, due to moisture.
 
Additional Manufacturer Narrative
H6: 4medisorb - absorber.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 07 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or causes serious injury.
 
Additional Manufacturer Narrative
H6: 4medisorb - absorber.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2025 has been included in the health authority report.Should additional.Information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or causes serious injury.The complaint of "it seems that just a small amount of purple color in the absorber is affecting the inspiratory flow rate settings, due to moisture." regarding part m1173310 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 7 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
MEDISORB
Common Device Name
MULTI-ABSORBER ORIGINAL, DISPOSABLE,,
Manufacturer (Section D)
AIRLIFE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AIRLIFE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI   FIN-00510
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23501797
Report Number3010838917-2025-00009
Device Sequence Number15712752
Product Code CBL
UDI-Device Identifier10190752184329
UDI-Public(01)10190752184329(10)0004332280
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM1173310
Device Catalogue NumberM1173310
Device Lot Number0004332280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown